MarBEF Data System



ERMS source details

Paggi, L.; Nascetti, G.; Webb, S. C.; Mattiucci, S.; Cianchi, R.; Bullini, L. (1998). A new species of Anisakis Dujardin, 1845 (Nematoda, Anisakidae) from beaked whales (Ziphiidae): allozyme and morphological evidence. Systematic Parasitology. 40(3): 161-174.
194776
10.1023/a:1006093201920 [view]
Paggi, L.; Nascetti, G.; Webb, S. C.; Mattiucci, S.; Cianchi, R.; Bullini, L.
1998
A new species of Anisakis Dujardin, 1845 (Nematoda, Anisakidae) from beaked whales (Ziphiidae): allozyme and morphological evidence
Systematic Parasitology
40(3): 161-174
Publication
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2014-12-03 02:53:51Z
created

Web site hosted and maintained by Flanders Marine Institute (VLIZ) - Contact
page generated: 2020-05-26 21:26:06 GMT+1